Publication detail

On stability and stabilization of some discrete dynamical systems

ČERMÁK, J. JÁNSKÝ, J. MATSUNAGA, H.

Original Title

On stability and stabilization of some discrete dynamical systems

English Title

On stability and stabilization of some discrete dynamical systems

Type

journal article in Web of Science

Language

en

Original Abstract

The paper formulates effective and non-improvable stability conditions for a linear difference system involving two integer delays. The utilized technique combines algorithm of the discrete D-decomposition method with some procedures of the polynomial theory. Contrary to the related existing results, the derived conditions are fully explicit with respect to both delays which enables their simple applicability in various scientific and engineering areas. As an illustration, we show their importance in delayed feedback controls of discrete dynamical systems, with a particular emphasize put on stabilization of unstable steady states of the discrete logistic map.

English abstract

The paper formulates effective and non-improvable stability conditions for a linear difference system involving two integer delays. The utilized technique combines algorithm of the discrete D-decomposition method with some procedures of the polynomial theory. Contrary to the related existing results, the derived conditions are fully explicit with respect to both delays which enables their simple applicability in various scientific and engineering areas. As an illustration, we show their importance in delayed feedback controls of discrete dynamical systems, with a particular emphasize put on stabilization of unstable steady states of the discrete logistic map.

Keywords

Stability theory; difference equation; characteristic polynomial: location of zeros, stabilization of systems by feedback

Released

15.07.2018

Publisher

John Wiley & Sons Ltd

Location

RIVER ST, HOBOKEN 07030-5774, NJ USA

Pages from

3684

Pages to

3695

Pages count

12

URL

Documents

BibTex


@article{BUT154981,
  author="Jan {Čermák} and Jiří {Jánský}",
  title="On stability and stabilization of some discrete dynamical systems",
  annote="The paper formulates effective and non-improvable stability conditions for a linear difference system involving two integer delays. The utilized technique combines algorithm of the discrete D-decomposition method with some procedures of the polynomial theory. Contrary to the related existing results, the derived conditions are fully explicit with respect to both delays which enables their simple applicability in various scientific and engineering areas. As an illustration,  we show their importance in delayed feedback controls of discrete dynamical systems, with a particular emphasize put on stabilization of unstable steady states of the discrete logistic map.",
  address="John Wiley & Sons Ltd",
  chapter="154981",
  doi="10.1002/mma.4855",
  howpublished="print",
  institution="John Wiley & Sons Ltd",
  number="10",
  volume="41",
  year="2018",
  month="july",
  pages="3684--3695",
  publisher="John Wiley & Sons Ltd",
  type="journal article in Web of Science"
}